BibTeX record journals/mlq/DrosteMM02

download as .bib file

@article{DBLP:journals/mlq/DrosteMM02,
  author    = {Manfred Droste and
               Dugald Macpherson and
               Alan H. Mekler},
  title     = {Uncountable Homogeneous Partial Orders},
  journal   = {Math. Log. Q.},
  volume    = {48},
  number    = {4},
  pages     = {525--532},
  year      = {2002},
  url       = {https://doi.org/10.1002/1521-3870(200211)48:4\<525::AID-MALQ525\>3.0.CO;2-3},
  doi       = {10.1002/1521-3870(200211)48:4\<525::AID-MALQ525\>3.0.CO;2-3},
  timestamp = {Mon, 06 Nov 2017 12:13:57 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mlq/DrosteMM02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier